MAUDE Adverse Event Report: SKLAR CORPORATION SKLAR®; SCISSORS, GENERAL, SURGICAL

SKLAR CORPORATION SKLAR®; SCISSORS, GENERAL, SURGICAL
Model Number 96-2504C
Health Effect - Clinical Code Injury (2348)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn reported a new sterile package of iris scissors was opened and scissors immediately broke causing the nurse to sustain a puncture.There was no serious harm to the nurse or the patient.An employee injury form was completed and the scissors are being returned to the manufacturer by the nursing unit.Manufacturer response for scissors, general, surgical, sklar® (per site reporter).The nursing unit contacted sklar corp directly.A complaint file was opened and the device will be returned for failure analysis.The status is currently unknown, but will be shared when/if it becomes available.

Brand Name
SKLAR®
Common Device Name
SCISSORS, GENERAL, SURGICAL
Manufacturer (Section D)
SKLAR CORPORATION
889 south matlack street
west chester PA 19382
MDR Report Key8314397
Report Number8314397
Device Sequence Number1619564
Product Code LRW
UDI-Device Identifier50649111170575
UDI-Public(01)50649111170575
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2019
Report Date (Section F) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2504C
Device Lot Number01198405
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/30/2019